Well here's the story.. I'm on ortho tricyclen lo, and the other night (the 23th) I forgot to take my day 11 pill until 1am, and then the next day I had a majorly upset stomach... Diarrhea and killer cramps. Then today (the 25th) I started spotting. So I guess my question is...Is this normal?
Thanks in advance for any advice. :d


~*amy*~
Did you find this post helpful?
|

User Profile
replied May 25th, 2006
Active User, very eHealthy
Most likely, read the letter that comes with the tablets, see what it says. We r not doctors so id ask one, or yeh look at the letter, or look it up on the internet, in future make sure u take it properly mate.
|
Did you find this post helpful?

replied May 26th, 2006
Experienced User
Instructions For Ortho Tri Cyclen
I am on ortho tri cyclen I think its the same as yours. I started taking it today, omg I have been so sick all day. The reason for taking it is because I had an ovarian cyst rupture and they put me on it to regulate my hormones to try and keep cyst from forming. I read the instructions it says on the directions under

important points to remember:#4
missing the pills can also cause spotting or light bleeding or may feel sick to their stomach during the first 1-3 packs and I am guessing your on the second pack <2nd week>, missing the pills on the days you take 2 to make up for missed pills you could also feel a little sick to your stomach.
So take two pills tomorrow and you should be fine but probably sick as hell.

I just wrote this directly from the directions so it should help if you don't have your directions.

I have a question for you about these pills, when you started taking them did you get really sick? Because I have been sick every since I took mine today. This was my first day I know my body has to adjust to it but I have been really sick. How long did it take you to adjust to them? This feeling really suck's I have been in the bed most of the day because I feel motion sickness and just basically like I am going to vomite at any moment :(
|
Did you find this post helpful?

replied May 26th, 2006
Well I guess the upset stomach and spotting was from being late taking the pill, because I went on the website and it was talking about that happening. I've been on these pills since feb '06, and i've never really felt sick with them...Besides the occasion where I forget to take it at the same time. Anyway, thanks for your help.

~*amy*~
|
Did you find this post helpful?

replied May 26th, 2006
Experienced User
No problem you are welcome. I talked to my doctor today and he said the best thing to do is to take the pill right before I go to bed and that way I won't be feeling sick. So I am going to try that out.

Glad I could help you out :)
|
Did you find this post helpful?

User Profile
replied June 2nd, 2006
Experienced User
This is what happens when you miss a pill and double up the next day...Ive been spotting for 9 days and counting!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...